# SDR F3LA2022083100091

- Difficulty date: August 14, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 20,830 hours, 8,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5311219820006
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,830 hours, 8,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#12704.0281 FWD FUSELAGE BELOW FLOOR BOARDS BETWEEN FR 16 AND FR 21 L/H L-1 DOOR THRESHOLD AREA LOWER O/B ATTACHMENT HOLES CORRODED (9EA)
CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SILL FR 16 TO 20 CENTER SCUFF PLATE FITTING IAW A320 DRM 51-72-11, 51-42-11//END
